# SDR CALA2021061400869

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 65,075 hours, 23,418 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC11
- Condition: Inoperative
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRS-L INOP REMOVED & REPLACED LEFT ADIRU PER AMM 34-21-01-400-801 , OPS CKD PER AMM 34-21-00-710-801, PASSED LAND VERIFY TEST PER AMM 22-11-00-700-801. NO FAULTS OPS CKD NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1171588  SN OFF 5038 UNIT, ADIRU, AI  OFF 60-3421-9-0001 5038 ON 60-3421-9-0001 6276
